MathSciNet Relay Station
MathSciNet bibliographic data
MR1385289 49K40 (49J15 49L25)
Cannarsa, Piermarco; Sinestrari, Carlo Convexity properties of the minimum time function. Calc. Var. Partial Differential Equations 3 (1995), no. 3, 273–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement